EconPapers    
Economics at your fingertips  
 

Existence of financial equilibria in continuous time with potentially complete markets

Frank Riedel and Frederik Herzberg

Journal of Mathematical Economics, 2013, vol. 49, issue 5, 398-404

Abstract: We prove that in smooth Markovian continuous-time economies with potentially complete asset markets, Radner equilibria with endogenously complete markets exist.

Keywords: Potentially complete market; Continuous-time financial market; Radner equilibrium; Itô diffusion (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (19)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406813000633
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Existence of financial equilibria in continuous time with potentially complete markets (2017) Downloads
Working Paper: Existence of Financial Equilibria in Continuous Time with Potentially Complete Markets (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:49:y:2013:i:5:p:398-404

DOI: 10.1016/j.jmateco.2013.07.001

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:mateco:v:49:y:2013:i:5:p:398-404